Open Access

$\nabla$-Fredgolm operators in Banach-Kantorovich spaces


The paper is devoted to studying $\nabla$-Fredholm operators in Banach-Kantorovich spaces over a ring of measurable functions. We show that a bounded linear operator acting in Banach-Kantorovich space is $\nabla$-Fredholm if and only if it can be represented as a sum of an invertible operator and a cyclically compact operator.

Full Text

Article Information

Title$\nabla$-Fredgolm operators in Banach-Kantorovich spaces
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 3, 234-242
MathSciNet   MR2261577
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

K. K. Kudaybergenov
Institute of Mathematics, Uzbek Academy of Sciences, 29 F. Khodjaev, Tashkent, 700125, Uzbekistan 

Export article

Save to Mendeley

Citation Example

K. K. Kudaybergenov, $\nabla$-Fredgolm operators in Banach-Kantorovich spaces, Methods Funct. Anal. Topology 12 (2006), no. 3, 234-242.


@article {MFAT326,
    AUTHOR = {Kudaybergenov, K. K.},
     TITLE = {$\nabla$-Fredgolm operators in Banach-Kantorovich spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {3},
     PAGES = {234-242},
      ISSN = {1029-3531},
  MRNUMBER = {MR2261577},
       URL = {},

All Issues